Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 201, NWS Tulsa, OK

October 23, 2010Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 23, 2010, 1:48 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 23, 2010, 1:48 PM CDT (18:48 UTC)
Expired
Oct 23, 2010, 2:31 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 140 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 23, 12:05 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2010-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1978 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2010-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1978 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
2.6
Supercell composite
13.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WUUS54 KTSA 231848
SVRTSA
OKC077-121-127-231945-
/O.NEW.KTSA.SV.W.0201.101023T1848Z-101023T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT SAT OCT 23 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
  NORTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 245 PM CDT

* AT 145 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTHWEST OF KIOWA TO 11 MILES SOUTH OF
  BLANCO TO 7 MILES WEST OF DUNBAR TO 8 MILES SOUTHWEST OF DUNBAR...
  MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 65 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ALDERSON...BLANCO...BLOCKER...CROWDER...DAMON...DUNBAR...
  HARTSHORNE...HIGGINS...KIOWA...KREBS...MCALESTER...SAVANNA...
  STANLEY...WILBURTON AND YANUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3451 9577 3452 9568 3459 9568 3459 9588
      3460 9589 3468 9589 3468 9607 3519 9574
      3507 9534 3488 9512 3435 9566
TIME...MOT...LOC 1848Z 212DEG 38KT 3472 9591 3464 9571
          3454 9564 3441 9562

$$
2 follow-up statements
639 
WWUS54 KTSA 231918
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT SAT OCT 23 2010

OKC077-121-127-231945-
/O.CON.KTSA.SV.W.0201.000000T0000Z-101023T1945Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
218 PM CDT SAT OCT 23 2010

...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 PM CDT FOR WESTERN
LATIMER...NORTHERN PUSHMATAHA AND EASTERN PITTSBURG COUNTIES...

AT 215 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KREBS TO GOWEN TO HIGGINS TO SARDIS...MOVING NORTHEAST
AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLOCKER...
CROWDER...DAMON...WILBURTON...FEATHERSTON AND PANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3460 9553 3478 9562 3490 9578 3519 9574
      3507 9535 3488 9512 3460 9541
TIME...MOT...LOC 1918Z 215DEG 42KT 3501 9563 3493 9543
          3483 9536 3470 9534

$$
142 
WWUS54 KTSA 231931
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT SAT OCT 23 2010

OKC077-121-127-231941-
/O.CAN.KTSA.SV.W.0201.000000T0000Z-101023T1945Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
231 PM CDT SAT OCT 23 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LATIMER...NORTHERN
PUSHMATAHA AND EASTERN PITTSBURG COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT FOR PUSHMATAHA COUNTY UNTIL 8 PM.

LAT...LON 3460 9553 3478 9562 3490 9578 3519 9574
      3507 9535 3488 9512 3460 9541
TIME...MOT...LOC 1931Z 215DEG 42KT 3513 9552 3505 9532
          3495 9525 3482 9523

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 12:49 PM CDT, 59 minutes earlier.

Area forecast discussion, Oct 23, 12:49 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1249 PM CDT SAT OCT 23 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
AREAS OF...AND LINES OF SHRA AND TSRA WILL BRING MVFR
CONDITIONS TO TAF SITES THROUGH THE AFTERNOON INTO THE
EVENING HOURS. AFTER 00Z KBVO/KTUL/KRVS WILL BE NORTHWEST
OF THE MAIN PRECIPITATION AREA. AFTER PRECIPITATION CLEARS
THE AREA MVFR CIGS LIKELY TO DEVELOP.

&&

.PREV DISCUSSION... /ISSUED 1031 AM CDT SAT OCT 23 2010/

DISCUSSION...
CONVECTIVE LINE OVER SOUTH CENTRAL OK HAS MAINTAINED
INTENSITY THROUGH THE MORNING SO FAR. LINE MOVING NE.
VERY IMPRESSIVE UPPER AIR WIND PROFILES THIS MORNING.
EXPECT 35 TO 50 MPH  WINDS ON THE FRONT EDGE OF THAT
LINE. WIND PROFILES SUPPORT SHORT LIVED TOR ON FRONT
EDGE...IF..STORM UPDRAFTS ARE STRONG ENOUGH. UPDATED
HWO SEVERE PROB GRAPHICS.  AS MENTIONED BY MID-SHIFT
BELOW EXTENT OF AFTERNOON SEVERE POTENTIAL VERY MUCH
DEPENDENT ON OVERALL CLOUD COVER. LOW FALL SUN ANGLE
NOT CONDUCIVE TO MIXING AWAY LOWER CLOUD.

UPDATED FORECAST SHORTLY.                         GW

PREV DISCUSSION... /ISSUED 651 AM CDT SAT OCT 23 2010/

DISCUSSION...

THE 12Z AVIATION DISCUSSION IS INCLUDED BELOW.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
TSRA ACTIVITY CURRENTLY OVER WEST/NORTHWEST TX WILL LIFT NORTHEAST
INTO EAST CENTRAL/SOUTHEAST OK LATER TODAY. ATTEMPTED TO TIME
ARRIVAL AT KMLC AS THIS TAF WILL BE THE FIRST TO BE AFFECTED.
ACTIVITY WILL GRADUALLY SPREAD EAST INTO WESTERN ARKANSAS THIS
AFTERNOON AND EVENING. KTUL/KRVS WILL BE ON THE NORTHERN FRINGE
OF THE BETTER TSRA CHANCES...WHILE KBVO WILL LIKELY BE TOO FAR
NORTH. MVFR CIGS AT SEVERAL LOCATIONS THIS MORNING DUE TO
NORTHWARD LOW LVL MOISTURE TRANSPORT FROM THE LOW LVL JET...CIGS
SHOULD INCREASE TO VFR BY 18Z. MVFR CIGS MAY REDEVELOP IN SPOTS
AFT 06Z TONIGHT.

LACY

PREV DISCUSSION... /ISSUED 249 AM CDT SAT OCT 23 2010/

DISCUSSION...

MAIN FORECAST CONCERNS REMAIN THUNDERSTORM AND SEVERE WEATHER
CHANCES FOR THE NEXT TWO DAYS.

SCATTERED SHOWERS/STORMS ARE ONGOING ACROSS PARTS OF THE AREA THIS
MORNING...WITH OVERALL COVERAGE AND INTENSITY BEING QUITE LOW.
ADDITIONAL DEVELOPMENT WILL LIKELY OCCUR TODAY...AS A WELL DEFINED
VORT MAX CURRENTLY OVER THE BIG BEND AREA OF TEXAS APPROACHES THE
AREA. LOCATIONS ALONG AND SOUTH OF I-44 WILL BE MOST LIKELY TO SEE
THIS ACTIVITY LATER TODAY AND TONIGHT. THE CONDITIONAL SEVERE
WEATHER POTENTIAL IS RELATIVELY HIGH...ALTHOUGH THE OVERALL
POTENTIAL DEFINITELY IN QUESTION...WITH CONCERNS ABOUT HOW MUCH
INSTABILITY WILL DEVELOP WITH EXPECTED CLOUD COVER LIMITING
OVERALL DAYTIME HEATING. IF ENOUGH INSTABILITY CAN DEVELOP...WIND
FIELDS ARE MORE THAN SUFFICIENT FOR SEVERE STORMS.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SUNDAY AFTERNOON AND
EVENING...PRIMARILY ACROSS SOUTHEAST OKLAHOMA AND INTO NORTHWEST
ARKANSAS...AS AN UPPER LEVEL TROUGH AXIS AND THE DRY LINE MOVE
INTO THE AREA. DEEP LAYER SHEAR STILL LOOKS TO BE WEAKER TOMORROW
THAN TODAY...ALTHOUGH DECREASED CLOUD COVER WILL LIKELY LEAD TO
HIGHER INSTABILITY TOMORROW.

A FAST MOVING COLD FRONT WILL PUSH THROUGH THE REGION MONDAY NIGHT
AND INTO TUESDAY...WHICH WILL LEAD TO SMALL RAIN CHANCES MONDAY
NIGHT AND TUESDAY...AND DECREASED TEMPERATURES THROUGH MUCH OF
THE REMAINDER OF NEXT WEEK. THE MAGNITUDE OF THE COLD AIR SHOULD
BE ENOUGH TO CAUSE AT LEAST ONE FROSTY MORNING FOR PARTS OF THE
AREA TOWARD THE MIDDLE TO LATTER PART OF NEXT WEEK.

THE GFS AND ECMWF ARE FAIRLY SIMILAR AS FAR AS WHAT FEATURES WILL
BE AFFECTING THE AREA TOWARD NEXT WEEKEND...WITH DIFFERENCES
EMERGING WHEN TIMING OF THESE FEATURES IS CONSIDERED. THE ECMWF
HAS BEEN CONSISTENTLY SLOWER TO REMOVE THE COLD/DRY AIR FROM THE
REGION...AND THIS FORECAST WILL LARGELY CONTINUE THAT SAME PATH.
AS A RESULT...THE FORECAST TEMPERATURES ARE AT LEAST A FEW DEGREES
BELOW THE MEX VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  80  56  82 /  40  20  20  10
FSM   64  80  60  83 /  80  40  40  10
MLC   64  81  57  83 /  60  30  30  10
BVO   60  79  52  81 /  30  20  20  10
FYV   61  76  55  79 /  80  40  30  10
BYV   60  77  56  79 /  80  40  40  10
MKO   62  79  56  81 /  60  30  30  10
MIO   62  77  56  81 /  40  30  20  10
F10   62  80  55  82 /  50  30  20  10
HHW   65  81  61  85 /  80  40  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....18
AVIATION...21
Hazardous weather outlook, Oct 23, 11:01 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1101 AM CDT SAT OCT 23 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1100 AM CDT SAT OCT 23 2010

...CHANCE OF SEVERE STORMS THIS WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OF INTERSTATE 44.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS IN SOUTH CENTRAL OKLAHOMA WILL MOVE ACROSS
SOUTHEAST OKLAHOMA AND INTO WEST CENTRAL AND NORTHWEST
ARKANSAS LATE THIS MORNING AND AFTERNOON.  OTHER MORE ISOLATED
OR SCATTERED STORMS ARE POSSIBLE FARTHER NORTH ACROSS NORTHEAST
OKLAHOMA. SOME STORMS MAY BECOME SEVERE. THE PRIMARY THREAT WILL
BE FROM DAMAGING WINDS. HOWEVER...DYNAMIC WIND PROFILES SUGGEST
THE POTENTIAL FOR SHORT LIVED TORNADOES ON THE FRONT EDGE OF BOWS
WITHIN CONVECTIVE LINES.

IF LOW LEVEL CLOUDS MIX OUT MID OR LATE AFTERNOON...AFTERNOON
HEATING WILL INCREASE INSTABILITY PARAMETERS AND THE SEVERE
WEATHER THREAT WILL RAMP UP SIGNIFICANTLY.

EXCESSIVE RAINFALL MAY POSE A THREAT FOR AREAS WHERE
SEVERAL SEVERAL ROUNDS OF THUNDERSTORMS OCCUR THIS AFTERNOON AND TONIGHT.

IN ADDITION...GRADIENT WINDS WILL GUST TO BETTER THAN 30 MPH AT TIMES
THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AN UPPER LEVEL DISTURBANCE CURRENTLY OFF THE WEST COAST WILL MOVE
QUICKLY INTO THE SOUTHERN PLAINS BY SUNDAY AFTERNOON. THIS WAVE
WILL BE WELL TIMED FOR SEVERE WEATHER...ARRIVING NEAR PEAK HEATING
IN THE AFTERNOON. A WEAK PACIFIC FRONT/EFFECTIVE DRYLINE WILL MOVE
EAST ACROSS OKLAHOMA DURING THE DAY AND WILL FOCUS STORMS ACROSS
EASTERN OKLAHOMA DURING THE AFTERNOON WHICH ARE THEN EXPECTED TO
MOVE INTO WESTERN ARKANSAS DURING THE EVENING. SEVERE STORMS ARE
POSSIBLE AND WOULD BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES. THE GREATEST THREAT AREA WILL BE
OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

STRONG SOUTHERLY WINDS ARE EXPECTED ON MONDAY AS A POWERFUL UPPER
LEVEL STORM SYSTEM DEVELOPS OVER THE PLAINS.

THERE WILL BE A SMALL CHANCE OF STORMS OVER EXTREME SOUTHEAST
OKLAHOMA ON WEDNESDAY AFTERNOON.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 23, 10:05 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 AM CDT SAT OCT 23 2010

OKZ064>066-071-073-231600-
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-
1005 AM CDT SAT OCT 23 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE AND SOUTHEASTERN CREEK

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH AND NORTHWESTERN PITTSBURG

AT 1005 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF PADEN TO 14 MILES SOUTH OF BEARDEN TO
33 MILES SOUTHWEST OF HAYWOOD...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WILSON...
OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...
BOLEY...OKFUSKEE...WELTY...OKMULGEE...HENRYETTA...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...PRESTON...BEGGS...BALD HILL...SLICK...
MOUNDS...HANNA...RAIFORD...VIVIAN...HAYWOOD...SCIPIO AND INDIANOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3551 9662 3594 9618 3572 9572 3499 9570
      3478 9609 3505 9609 3516 9599 3529 9599
      3529 9643 3545 9644 3545 9647 3542 9649
      3544 9656 3541 9653 3538 9654 3540 9663
TIME...MOT...LOC 1505Z 228DEG 46KT 3542 9655 3517 9645
          3464 9643
Special weather statement, Oct 23, 10:48 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 AM CDT SAT OCT 23 2010

OKZ049-065-066-070-071-073>075-231645-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE
OK-PITTSBURG OK-PUSHMATAHA OK-
1048 AM CDT SAT OCT 23 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND EASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH...WESTERN HASKELL...PITTSBURG...NORTHWESTERN PUSHMATAHA
     AND WESTERN LATIMER

AT 1048 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF WILSON TO 4 MILES EAST OF ARPELAR
TO 20 MILES SOUTHWEST OF KIOWA...MOVING NORTHEAST AT 40 MPH.

A LARGE PORTION OF SOUTHERN OKMULGEE...MUSKOGEE...EASTERN OKFUSKEE...
MCINTOSH...WESTERN HASKELL...PITTSBURG...NORTHWESTERN PUSHMATAHA AND
WESTERN LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
1145 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3452 9578 3452 9568 3459 9568 3459 9588
      3468 9589 3468 9606 3491 9597 3512 9604
      3516 9599 3529 9599 3529 9610 3563 9623
      3582 9528 3525 9503 3458 9532 3446 9579
TIME...MOT...LOC 1548Z 246DEG 37KT 3557 9609 3495 9586
          3448 9604
Special weather statement, Oct 23, 11:39 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1139 AM CDT SAT OCT 23 2010

OKZ061>063-067>076-231745-
ADAIR OK-CHEROKEE OK-DELAWARE OK-HASKELL OK-LATIMER OK-LE FLORE
OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-ROGERS OK-SEQUOYAH
OK-WAGONER OK-
1139 AM CDT SAT OCT 23 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE...CHEROKEE AND WESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     WAGONER...SOUTHEASTERN ROGERS...SOUTHWESTERN DELAWARE...WESTERN
     ADAIR AND SOUTHERN MAYES

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH...HASKELL...NORTHERN LE FLORE...EASTERN
     PITTSBURG AND NORTHERN LATIMER

AT 1139 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF COWETA TO 4 MILES SOUTHWEST OF
ENTERPRISE TO 3 MILES SOUTH OF HAILEYVILLE...MOVING NORTHEAST AT 40
MPH.

A LARGE PORTION OF MUSKOGEE...WAGONER...SOUTHEASTERN ROGERS...
SOUTHWESTERN DELAWARE...WESTERN ADAIR...CHEROKEE...WESTERN
SEQUOYAH...EASTERN MCINTOSH...HASKELL...SOUTHERN MAYES...NORTHERN LE
FLORE...EASTERN PITTSBURG AND NORTHERN LATIMER COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1245 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3634 9481 3553 9467 3507 9474 3475 9564
      3516 9550 3612 9568
TIME...MOT...LOC 1639Z 241DEG 33KT 3599 9557 3521 9540
          3482 9556
Special weather statement, Oct 23, 1:03 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT SAT OCT 23 2010

ARZ001-010-011-019-OKZ062-063-068-069-072-231845-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAWFORD AR-DELAWARE OK-MADISON
AR-MAYES OK-SEQUOYAH OK-WASHINGTON AR-
103 PM CDT SAT OCT 23 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...NORTHERN CRAWFORD...BENTON AND SOUTHWESTERN MADISON

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE...ADAIR AND EASTERN MAYES

IN EAST CENTRAL OKLAHOMA
     EASTERN CHEROKEE AND NORTHEASTERN SEQUOYAH

AT 1258 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAKS TO JUST SOUTH OF STILWELL TO 10 MILES SOUTH OF
BRUSHY...MOVING EAST AT 40 MPH. LOCATIONS IN DELAWARE...ADAIR...
SEQUOYAH COUNTIES IN EASTERN OKLAHOMA AND BENTON WASHINGTON AND
CRAWFORD COUNTIES IN ARKANSAS WILL BE AFFECTED BY THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 40
MILES AN HOUR AND SMALL HAIL.

LAT...LON 3622 9394 3573 9393 3573 9396 3571 9396
      3550 9477 3636 9513 3650 9460 3650 9401
TIME...MOT...LOC 1758Z 251DEG 35KT 3637 9496 3618 9479
          3602 9468 3577 9460 3540 9464
Special weather statement, Oct 23, 1:32 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT SAT OCT 23 2010

OKZ049-073-075-231915-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
132 PM CDT SAT OCT 23 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...PUSHMATAHA AND SOUTHWESTERN LATIMER

AT 131 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTHWEST OF KIOWA TO 10 MILES NORTHWEST OF
MOYERS TO JUST EAST OF DARWIN TO 15 MILES SOUTH OF DARWIN...MOVING
NORTHEAST ABOUT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS
INCLUDE...YANUSH...HIGGINS...KIOWA...BLANCO...ASHLAND...SAVANNA...HAR
TSHORNE...ANTLERS...CLAYTON...RATTAN...CLOUDY...MOYERS...KOSOMA...SNO
W...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...OLETA...KELLOND AND
DUNBAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND
SMALL HAIL.

LAT...LON 3417 9575 3421 9579 3451 9579 3452 9568
      3459 9568 3459 9588 3468 9589 3468 9608
      3488 9607 3488 9550 3468 9514 3416 9516
TIME...MOT...LOC 1831Z 224DEG 52KT 3460 9597 3447 9575
          3430 9568 3404 9572
Special weather statement, Oct 23, 1:42 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
142 PM CDT SAT OCT 23 2010

ARZ001-010-011-019-231930-
BENTON AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-
142 PM CDT SAT OCT 23 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...NORTHERN CRAWFORD...BENTON AND WESTERN MADISON

AT 138 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JUST WEST OF HIGHFILL TO SAVOY TO STRICKLER TO LEE
CREEK TO JUST SOUTH OF NATURAL DAM...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IN BENTON WASHINGTON NORTHERN CRAWFORD AND WESTERN MADISON
COUNTIES IN NORTHWEST ARKANSAS WILL BE AFFECTED BY THESE STORMS.

A FEW LARGER CITIES INCLUDE...HUNTSVILLE...FAYETTEVILLE...AND
SPRINGDALE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MILES
AN HOUR AND SMALL HAIL.

LAT...LON 3577 9380 3578 9390 3574 9391 3558 9443
      3626 9442 3650 9398 3633 9386 3631 9386
      3631 9384 3603 9370 3580 9370
TIME...MOT...LOC 1838Z 245DEG 26KT 3626 9438 3608 9433
          3586 9427 3570 9433 3559 9438

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 10:05 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee55 min
Oct 23, 10:48 AM CDTSpecial Weather StatementTSAHaskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg57 min
Oct 23, 11:39 AM CDTSpecial Weather StatementTSACherokee, Haskell, Muskogee, Sequoyah, Wagoner66 min
Oct 23, 1:03 PM CDTSpecial Weather StatementTSAAdair, Delaware42 min
Oct 23, 1:32 PM CDTSpecial Weather StatementTSAPushmataha43 min
Oct 23, 2:34 PM CDTSpecial Weather StatementTSAHaskell, Latimer26 min
Oct 23, 3:10 PM CDTSpecial Weather StatementTSASequoyah50 min
Oct 23, 3:33 PM CDTSpecial Weather StatementTSAAdair, Sequoyah42 min
Oct 23, 3:39 PM CDTSevere Thunderstorm WarningTSALeFlore34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.